# SDR NACA20250414002

- Difficulty date: March 17, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,534 hours, 16,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H ECS BAY CABIN AIR SUPPLY CHK VALVE GASKET DAMAGE.
